# SDR QXEA2013081401255

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 14,990 hours, 16,043 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: C12432AA06
- Part serial: 630
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 14,990 hours, 16,043 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKE OFF CONFIG WARNING AT TAKE OFF ROLL, ONCE POWER LEVERS REACHED RATING DETENT. TAKE OFF ABORTED AT 50 KIAS .  TESTS NORMAL ON TAXI OUT.  R & R NR 2 IOP MODULE AS A PRECAUTION IAW TASK CARD 6314101. OPS TESTED GOOD. COMPLIED WITH FUNCTIONAL TEST OF THE TAKEOFF WARNING SYSTEM IAW AMM TASK 31-52-00-720-801.  ALL TESTED GOOD. ACFT REMAINS CAT III QUALIFIED.  RETURNED TO SERVICE.
